Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tvt

Carmex Causes Breakout Around Lips?!

Recommended Posts

Hello! I have incredibly dry lips because of Accutane. I started off with Burt's Bees. They got drier. I tried Vaseline for a while. My derm recommended Aquaphor, which worked for a bit until I got angular cheilitis (sp?). Based on a post on here, I used cortisone ointment, which helped immensely (it tastes weird, as a heads up). I went back to Aquaphor and starting having the angular cheilitis almost immediately. My brother has the world's worst chapped lips and said Carmex worked wonders for him. I switched to Carmex, which makes my lips feel AWESOME.

I'm having RIDICULOUSLY painful tiny breakouts right at the edges of my lips, I believe due to the Carmex. Anyone else having this issue? What are you guys using to moisturize your lips?

TL;DR: I think Carmex is making me breakout around my lips, it hurts, but my lips are so dry. Advise please!!!!!!

[Personal background: almost done with month 5 of Accutane, derm said I will likely have to go through a 6th month. Was on Accutane twice in the time frame of 2000-2003 in HS, now back on for hopefully the last time.]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×